I'm a 32 years old male who is suffering from many symptoms. I was always a healthy person growing up, never really got sick just the occasional cold in the winter but last year I went to a sushi restaurant and ate some California rolls and all my health problems began. I started to feel an upset stomach an hour after I ate these things, so I went to the hospital and was diagnosed with Non Infectious Gastroenteritis and Colitis. I was prescribe some medication and Maalox which i took but i started to get some bad side effects that i believe were caused by the medication which was Zantac so I stopped taking them. In a matter of a few weeks i was feeling better from the stomach problems but then other symptoms began. I was getting this sensation of heat over my body, a slight numbness on the side of my face, headaches, weird dreams at night, razing thoughts in my head, nervousness, anxiety, red eyes, balance problems, insomnia- I can go to sleep easily but wake up in the middle of the night and have difficulty falling back to sleep, concentration problems- I would misspell words when i write, high blood pressure and other symptoms. I thought it was some kind of neurological problem so i had an MRI brain scan, nothing abnormal was found and I was relieved but I am still getting these symptoms. I noticed that my eyes were getting red and i thought it was due to my lack of sleep and I was diagnosed with Allergic Conjunctivitis. I never suffered from allergy problems before so I was surprised by this diagnosis. The doctor prescribe some eye drops which I am currently taking, the drops have worked but having Conjunctivitis doesn't explain all these symptoms I am having. If anybody here can help with some suggestion as to what is that i have or have also felt these symptoms please respond.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?